# SDR SIMA20011403

- Difficulty date: May 18, 2001
- Submitted: June 27, 2001
- Operation: Air carrier
- Aircraft: N638AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145172
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Skin
- Part number: AL2024T3
- Condition: Corroded
- Location: Fwd Digital
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - DURING MBV INSPECTION, MAINTENANCE FOUND THE FORWARD DIGITAL CORRODED.  CORROSION WAS REMOVED AND A DOUBLER WAS INSTALLED IAW EMB GST-1595/01.  (M)
